Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello. I'm a 19 year old female taking TriNessa for acne and have been for the past 2 months and week. My skin is the worst it has ever been, my jaw line and cheeks are covered in inflamed, red and purple pimples and weird patches of inflammation that burn and are sore and nauseatingly painful to the touch, even when I shower. Ever since I started Trinessa, my moderate acne has become severe. Should I stop using Trinessa and try switching to the brand name Ortho Tri Cyclen, or should I wait out the Trinessa longer and see if it begins to improve?


3 weeks ago I also started epiduo forte, a stronger version of epiduo, I also started the antibiotic Bacterium then but suffered an allergic reaction, was on steroids for a week, and I just started doxycycline at 100mg 2x a day a few days ago

Should I stop/switch Trinessa after 2 packs and a week, or should I wait it out to see if it improves?

Please help me. I can't deal with this anymore. I absolutely obsess over my skin and it has been interfering with every aspect of my life. I have no confidence or self esteem. And my boyfriend who is overseas comes back in just over a month, and I fear I will still be looking like this by then. 
right.thumb.jpg.8aae3aadebfa9be42d453e4e
left.thumb.jpg.0d6edba0f6c44ea855e4a21f44
front.thumb.jpg.954c9decf06e17e6ec41302f

Edited by BrokenOutAndFrustrated
Link to comment
Share on other sites

A primary doctor is not a dermatologist so you should notify your derm about stopping birth control.  The sudden stoppage could lead to even more breakouts.  You could try switching birth controls for sure.  Also, the diet piece may or may not help you but it's worth a shot, especially for your over all health. 

Link to comment
Share on other sites

Thank you for your responses but diet is definitely not the issue. I am a thyroid cancer survivor (you can't see the scar on my neck as the photos are cropped, my only treatment was surgery so thankfully no radiation) and since then I eat a very balanced all organic diet and drink plenty of water, I also exercise with running and yoga. I take a women's metabolism support multivitamin, fish oil, vitamin D, and vitamin C daily. 

My skin started getting progressively worse until it reached this when I started the birth control

My derm is out of the state for the next couple weeks, but I have an appointment with him as soon as he returns. I'll let him know I stopped the birth control. I went to my primary as a last resort for steroids and antibiotics. 
Thank you again for your replies

A primary doctor is not a dermatologist so you should notify your derm about stopping birth control.  The sudden stoppage could lead to even more breakouts.  You could try switching birth controls for sure.  Also, the diet piece may or may not help you but it's worth a shot, especially for your over all health. 

What birth control would you recommend? 

Edited by BrokenOutAndFrustrated
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×